# SDR B90A20200617001

- Difficulty date: June 12, 2020
- Submitted: June 17, 2020
- Operation: Air carrier
- Aircraft: N1327J
- Make and model: Cessna 525
- Aircraft serial: 5250009
- Aircraft time: 6,049 hours, 5,171 cycles
- Engine: Wilint FJ441A
- Engine time: 6,019 hours, 5,134 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Part number: 56965
- Condition: Damaged
- Location: Lt Hyd Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

CLIMBING THROUGH APPROXIMATELY 7,000 FEET WHEN THE OIL PRESSURE DROPPED SIGNIFICANTLY AND WAS IMMEDIATELY FOLLOWED BY A RED MASTER WARNING INDICATOR AND A MESSAGE FOR LEFT ENGINE OIL PRESSURE. AN EMERGENCY WAS DECLARED AND REQUESTED AN IMMEDIATE RETURN TO DEPARTURE IAW THE EMERGENCY CHECKLIST, THE LEFT ENGINE WAS SHUTDOWN AND SECURED. CREW PERFORMED A SINGLE-ENGINE VISUAL APPROACH AND LANDING WITH NO FURTHER ISSUES. AIRCRAFT WAS ABLE TO TAXI UNDER ITS OWN POWER TO THE FBO.   MAINTENANCE HAD REPLACED THE HYDRAULIC PUMP AND AFT OIL BREATHER GARLOCK SEAL PREVIOUSLY.  AIRCRAFT HAD NOT FLOWN UNTIL THIS OCCURRENCE. MAINTENANCE FOUND A SINGLE BURR ATTACHED TO THE MAGNETIC SIDE OF AFT OIL BREATHER GARLOCK SEAL AND FOUND A SLIGHT GOUGE IN THE INNER HOUSING OF THE HYDRAULIC PUMP MOUNTING FLANGE AT GARLOCK SEAL.  BOTH THE HYDRAULIC PUMP GARLOCK SEAL AND AFT OIL BREATHER GARLOCK SEAL WERE REPLACED WITH NEW.  LEAK CHECKED AND ONE HOUR OIL CONSUMPTION CHECK WERE PERFORMED WITH SATISFACTORY RESULTS.
